I have been taking effexor for several years. I have gained just a few pounds and I don't know if it was because of the drug. I am now trying to loose some weight and it isn't working where in the past ( before effexor) I have been able to. I am wondering if the drug has slowed my metabolism.
I've recently started taking this med as well. For me I have weight to loose and have continued to loose slowly. I don't know if there's a clear answer, some gain, some loose, so I'm assuming it really depends on the person. Perhaps you could try a natural metabolism booster your doctor or pharmacist could recommend, or having your thyroid tested? Kim.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2013 • 1 answer
Posted 27 Apr 2014 • 2 answers
Posted 1 Nov 2014 • 2 answers
Posted 26 Jan 2015 • 2 answers
Posted 20 Aug 2015 • 0 answers